Some of you follow me on Twitter, so might have caught me tweeting about this, but yesterday A had to get tubes in her ears and have her adnoids removed. I was not really worried because L had this done last winter, so I knew the drill. Plus A had no clue what was going on, I just told her the doctor was going to "fix her ears." So, she gladly went with the nurse, completely unaware. I waited and read some articles for school. They brought her back, said she was an A+ patient and I sat in the rocker recliner with her while she came out of it more. She was none too happy, mainly because of the IV in her hand (I felt her pain!) About 20 minutes into waiting, she threw up all over me and herself, so that was a treat.
The doctor came to check on her and informed me that she would probably be cranky for a few hours and then be back to her normal self by the evening. Either he sniffs glue or he way overgeneralizes, but he was so wrong. She was a zombie all day up until about 7pm. She snoozed and cried off and on, but then the weird thing was she didn't perk up until she had Tylenol with Codeine... isn't that supposed to knock people out?
So, we went to bed around 10pm and this morning she is right as rain- or so she says. Hopefully she will be able to sleep better now, hear better and quit digging in her ears. Unfortunately L started running a temp yesterday afternoon and is not much better this morning. And I have to present at a conference tomorrow morning, so I won't be home from 10:30 am today until noon tomorrow. It will be the first night I've ever spent away from the kids! And they're both under the weather- go figure... now I will be riddled with guilt the whole time...
Hi- I just had to commment about the reaction to the codiene. I am the same way. With things that knock people out- I wake up!ReplyDelete
So glad she is feeling better and what a trooper she was!
I have a friend who told me the same thing happened with her daughter at that age. It's so odd to me, because things that knock people out... REALLY knock me out! If I take Nyquil I'm a zombie for 2 days. They have to give me old lady doses of things.ReplyDelete